International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 6, Part A

On a new extensions of extended gamma and beta functions


Author(s): Ahmed Ali Atash, Salem Saleh Barahmah and Maisoon Ahmed Kulib

Abstract: The purpose of the present paper is to introduce a new extension of extended Gamma and Beta functions given recently by Pucheta [5] and Rahaman et al. [6] Further, we present certain results including summation formulas, integral representations and Mellin transform.

Pages: 14-18 | Views: 353 | Downloads: 29

Download Full Article: Click Here
How to cite this article:
Ahmed Ali Atash, Salem Saleh Barahmah, Maisoon Ahmed Kulib. On a new extensions of extended gamma and beta functions. Int J Stat Appl Math 2018;3(6):14-18.
Call for book chapter
International Journal of Statistics and Applied Mathematics